# SDR BTVR201308080001

- Difficulty date: August 1, 2013
- Submitted: August 8, 2013
- Operation: General aviation
- Filed by: Pentastar Aviation, LLC., repair station BTVR626C
- Aircraft: N818BA
- Make and model: Gulstm GIV
- Aircraft serial: 1017
- Aircraft time: 8,350 hours, 4,816 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 1159HB500021
- Part serial: 1017
- Condition: Damaged
- Location: Bs 580
- Part time: 8,350 hours, 4,816 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE SCHEDULED INSPECTION OF THE BAGGAGE COMPARTMENT,   NOTED A LARGE SECTION OF LOWER COMPOSITE SECTION OF REAR PRESSURE BULKHEAD WAS DELAMINATED AND CRACKED.
